# SDR VNAA2023110711102

- Difficulty date: November 4, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N605NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15467
- Aircraft time: 9,501 hours, 8,209 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pressure Switch
- Part number: 211C223606
- Part serial: W014317
- Condition: Failed
- Location: 700
- Part time: 9,501 hours, 8,209 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE WHEN SELECTING LANDING GEAR HANDLE DOWN, NO GEAR EXTENDED. USED MANUAL GEAR EXTENSION  / PERFORMED OPS CHECK OF LANDING GEAR EXTENSION/RETRACTION SYSTEM IAW AMM 32-30-00-710-801. COULD NOT DUPLICATE FAULT. INTERROGATED MDC AND FOUND B1 CODE 065386. TROUBLESHOT IAW FIM 32-11-00-810-805. R&R LH MLG PRESSURE SWITCH IAW AMM 32-32-06-000/400-802. OPS CHECK GOOD. LEAK CHECK GOOD.
